I have my periods very regularly every month. Usually on the same date of the same month, so it's more or less predictable to prepare for it. Unfortunately, i was just informed of a trip i have to make the week i am supposed to have my period. This is a very stressful trip and i don't want my period to add on to my concerns. My period is due to arrive on the 7th of June, today is already the 28th of May. Is it too late for me to start the Pill and delay my coming period? Also, i haven't been on the Pill for almost 10 years now. I'm worried about the effects it would make to my body. I've been trying to maintain my weight, hard as it may be. Will the Pill have any adverse effect on me, physically?
You can start taking contraceptive pills as soon as possible in order to delay a normal menstrual period. There is no guarantee that you will succeed but you can try. Period delays using contraceptive pills are not recommended as frequent solutions because they can cause irregular cycles and unpredictable vaginal bleeding.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.